How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds


This answer was rated:

JUNE 28th -FOR DR ANDERSON ONLY Hi Dr Andersen: Yes, there was a website problem so I couldn’t continue IM. Just one quick question for now! Let me clarify that the spacing btwn dosages of my current meds are already 6hrs. My sleep was 4hrs not dosage spacing. Yesterday night I had 4hrs total DEEP sleep, then another 1 or so twight. Its been one of those good days with few symptoms. Q- When I do the next taper it will be on the .50mg pill. Should I reduce it as we have the others by .25mg or just .125mg. I know it may be premature as I have to update you on how the next couple of days go. FRIDAY is around the corner – it will be one week then that I did my taper. Monday I should be clear but wish to wait extra time….. In the meantime, 1. Just wanted you to know the website resolved the compensation issue 2. Wanted to share this with you so you can continue doing the incredible job helping others in my predicament: How to beat these withdrawal symptoms on Lorazapem from a real patient: Shaking- breathing exercise, holding body part still, Ponaris peppermint nasal emollient to calm one down Chills- put warm clothes on, take washcloth 20 sec to microwave on various areas Dehydration –eat raisins, saltine crackers, honey, OJ,bananas, yogurt, cottage cheese bath w/cider vinegar Nasal congestion-Ponaris –nasal holistic drops for nose (peppermint) Sleep- ponaris -calms one down so you can fall faster asleep – what a great product Sore throat-lozenges,honey,dehumidifier,gargling


AGAIN - you are the one I trust and will continue to turn to down the pike to help complete my withdrawal journey. Thanks and have a great day! Margo

Dr_Anderson : Greetings! Thank you for clarifying the slep versus dosing timing!
Dr_Anderson : So, for the first question, it depends upon how aggressive you want to be. The more aggressive route would be to go down by 0.25 mg, but know that the really bad night and couple days you had may repeat themselves in 3-7 days. A less aggressive route is to go down by 0.125 mg, but there is no guarantee the smaller decrease will not also result in withdrawal problems!
Dr_Anderson : Thanks for the extra information, too! Yes, I like to collect experiences from patients about OTC things which help them, so this is useful and helpful information.
Dr_Anderson : Thanks for the compliments, too! I am humbled to be of service,
Dr_Anderson : Regards,
Dr_Anderson : Dr. Anderson
Dr_Anderson and other Mental Health Specialists are ready to help you

Related Mental Health Questions